Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Malignant cerebellar tumor removed, on ativan. Is nausea expected?

I had a malignant cerebellar tumor removed on 22 July. I was doing PT for instability and seemed to be progressing well. Sometime in Sep I noted more instability and some nausea which as continued on nearly a daily basis since then to the point that I am taking Ativan at least once a day. The tumor was about half dollar size, near the vomit center, mets from breast cancer and I had about 300 cc before surgery. Is continued nausea to be expected?
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, the nausea may be common in the begening, but after a recovery to some extent, it is reappearing means it is advisible to consult your doctor for diagnosis and treatment.
I to my patient with such condition prescibe domperidon, and cinnerzine, for temporary relief. Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor